# SDR CALA2025062505853

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 83,586 hours, 30,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR - FA STATES CAN FIT HAND BETWEEN DOOR AND SLIDE COVER.  CHECKED AND FOUND 2L DOOR SLIDE COVER INSTALLED PER AMM 25-66-01-400-803. NO DEFECTS NOTED.   CHECKED AND FOUND 2L DOOR SLIDE COVER INSTALLED PER AMM 25-66-01-400-803. NO DEFECTS NOTED.
